# SDR SWAA950562

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, EXPERIENCED BIRD STRIKE TO NUMBER 2 ENGINE.  AIRCRAFT RETURNED TO HRL AND MADE AN UNEVENTFUL LANDING. INSPECTED AND FOUND 6 FAN BLADE TIPS BENT.  REPLACED BLADES AND PERFORMED ENGINE POWER ASSURANCE RUN PER BOEING M/M.
